Annales Henri Poincaré

, Volume 9, Issue 4, pp 655–683 | Cite as

Dimensional Regularization and Renormalization of Non-Commutative Quantum Field Theory

Article

Abstract.

Using the recently introduced parametric representation of noncommutative quantum field theory, we implement here the dimensional regularization and renormalization of the vulcanized \(\Phi^{*4}_{4}\) model on the Moyal space.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Birkhaueser 2008

Authors and Affiliations

  1. 1.Laboratoire de Physique ThéoriqueUniversité Paris XIOrsay CedexFrance

Personalised recommendations